# SDR USA2004F00085

- Difficulty date: June 20, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665109
- Condition: Unserviceable
- Location: Pax Door
- Part time: 12,408 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE REAR SERVICE DOOR HAS A SLIDE PACK STRAP EXTENDING OUT OF THE DOOR.  MAINTENANCE REPLACED THE RT SIDE REAR SERVICE DOOR SLIDE ASSY.  OK FOR SERVICE.
